# SDR AALA960087

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 256-797
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION AT SEAT TRACK NR 6, STATION 256 TO STATION 797.  REMOVED AND REPLACED SEAT TRACK NR 6 BETWEEN STATION 256 AND STATION 797.  (M)
